# SDR J7SA20120514001

- Difficulty date: May 14, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45309
- Aircraft time: 3,960 hours, 2,926 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Sealant
- Condition: Deteriorated
- Location: Gvi Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE,   STAB OVERHEAT RED CAS ILLUMINATED IN FLIGHT AT 16000FT AT 280 KNOTS.  RETURNED TO BASE.  LANDING AND TAXI WERE UNEVENTFUL.  SEALED RT GVI SENSOR. OPS CHECKED GOOD.
